# SDR SWAA2022101195081

- Difficulty date: September 20, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 77,647 hours, 45,956 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING FOUND ON BS AFT PRESSURE BULKHEAD 5 IN. BELOW STRINGER 11R - 60 IN. FROM APEX. / [01] CUT OUT DAMAGE AREA AT AFT PRESSURE BULKHEAD 5 IN. BELOW STRINGER 11R - 60 INCHES FROM APEX AS PER B737-700 SRM 53-80-08-2R-1 AND SRM 51-10-02-0G-0.;[12] INSTALLED REPAIR PLATE AT AFT PRESSURE BULKHEAD; 5 INCHES BELOW STRINGER 11R ; 60 INCHES FROM APEX AS SRM 53-80-08-2R-1 AND SRM 51-40-02-0G-0.;[13] (CORRECTING STEP 12) INSTALLED REPAIR PLATE AT AFT PRESSURE BULKHEAD; 5 INCHES BELOW STRINGER 11R ; 60 INCHES FROM APEX AS PER SRM 53-80-08-2R-1 AND SRM 51-40-02-0G-0.;[14] APPLIED CIC ON ALL REPAIR AREA IN IAW AMM 51-21-91-620-802;[15] VERIFIED 11; 13; 14.;[16] FABRICATED AND INSTALLED REPAIR PLATE AT AFT PRESSURE BULKHEAD; 5 INCHES BELOW STRINGER 11R; 60 INCHES FROM APEX; MATERIAL USED P/N 148A2281 IN IAW SRM 53-80-08-2R-1; 51-40-02-0G-0; 51-40-05-0G-0; FIG 205 SHEET 1;[17] FINAL WORK COMPLETE. VERIFIED 16.
